# SDR 99ZZZM341

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240921801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-1 INSPECTION, FOUND FLOORBEAMS 36, 38, 39 AND 40 CORRODED.  REMOVED AND REPLACED FLOORBEAMS 36 AND 38 IAW SRM 51-25-02.  REPAIRED FLOORBEAMS 39 AND 40 IAW SRM 53-00-00 FIGURE 438.  AIRCRAFT RETURNED TO SERVICE.  (M)
